# SDR YENA201901150034

- Difficulty date: January 15, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 52,211 hours, 18,317 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN FLOORBEAM -Y1292 FRAME 69-70 STR 23R; REMOVED AND REPLACED FLOORBEAM -Y1292 IAW SRM 51-72-11. WORK ACCOMPLISHED ON NR 20209.
